# SDR AALA201812109006

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 15,238 hours, 4,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW,  1600 PSI AT 75 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00.
